Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 2, Pages 171-181

Exploring the q-Riemann zeta function and q-Bernoulli polynomials

1Science Education Research Institute, Education Science Research Center, Kongju National University, Kongju 314-701, Korea
2Department of Mathematics, Hannam University, Daejeon 306-791, Korea
3Department of Mathematics and Computer Science, Konkuk University, Chungcheongbuk-do, Chungju-Si 380-701, Korea
4Department of Mathematics Education, Teachers' College Kyungpook National University, Daegu 702-701, Korea

Received 15 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, “Exploring the -Riemann zeta function and -Bernoulli polynomials ,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 171-181, 2005.